| Model Number |
42000 |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Hypovolemia (2243); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process, a follow-up report will be provided.
Event or Problem Description
Customer reported a potential over collection on a rika device.Patient information and outcome are unknown at this time.
Event or Problem Description
Customer reported a potential overcollection on a rika device.Patient information and outcome are unknown at this time.
Additional Manufacturer Narrative
This report is being filed to provide additional in h.6 and h.11.Further evaluation of this event has determined that the device did not cause or contribute to a death or serious injury, nor is there a likely potential for death or serious injury associated with this event based on additional investigational information.Per terumobct internal risk associated with hypovolemia for the rika plasma donation system, this complaint does not meet the requirements for reportability.No further reporting will be provided as this does not represent a reportable event.